# SDR DL757030496

- Difficulty date: May 28, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 50,994 hours, 25,342 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR INDICATOR PAINTS AND TESTS ONLY 30 DEG LEFT OF CENTER /C TRY INDICATOR AND T/R NO HELP.  REPLACED ANTENNA, OPS CHECKS GOOD.
